# SDR SWAA090513

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 31,669 hours, 18,292 cycles
- Engine: Cfmint CFM567B22
- Engine time: 31,669 hours, 18,292 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND NR 1 ENGINE HPC BLADES DAMAGED.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
